# SDR USAA20101210BB088

- Difficulty date: December 10, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L2 Door
- Part time: 48,806 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE DOOR SLIDE AT DOOR L2 INDICATES BELOW THE GREEN BAND.  MAINTENANCE REMOVED AND REPLACED THE L2 DOOR SLIDE.
